Thursday, December 9, 2010

Top Lyapunov exponent continuity for products of random matrices

Pedro Duarte

Abstract: Following the previous seminar's topic, on Furstenberg's theory for Lyapunov exponents of products of i.i.d. random matrices, I will present a variational characterization of the Lyapunov spectrum and couple of sufficient conditions for the continuity of the top Lyapunov exponent of a random i.i.d. matrix process. The presentation is based on the paper of H. Furstenberg & Y. Kifer, Random matrix products and measures on projective spaces, Israel J. of Math. 46 (1983) 12-32.

Thursday, December 9, 2010
Time: 15h00
Room: Anfiteatro 4, Edificio Quelhas, ISEG